# SDR 96FDEA01242

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0622 023 CORROSION ON UPPER CHORD BS 344, RBL 7 TO LBL 55, WL 208.  ***S/D ***  REMOVED AND REPLACED UPPER CHORD OF FLOOR AT STATION 344, RBL 65 TO LBL 65 IAW FED EX SRM 27-53-007.
